On the modular relation in atomistic lattices

M. Janowitz

Fundamenta Mathematicae (1970)

  • Volume: 66, Issue: 3, page 337-346
  • ISSN: 0016-2736

How to cite


Janowitz, M.. "On the modular relation in atomistic lattices." Fundamenta Mathematicae 66.3 (1970): 337-346. <http://eudml.org/doc/214156>.

author = {Janowitz, M.},
journal = {Fundamenta Mathematicae},
keywords = {ordered sets, lattices},
language = {eng},
number = {3},
pages = {337-346},
title = {On the modular relation in atomistic lattices},
url = {http://eudml.org/doc/214156},
volume = {66},
year = {1970},

AU - Janowitz, M.
TI - On the modular relation in atomistic lattices
JO - Fundamenta Mathematicae
PY - 1970
VL - 66
IS - 3
SP - 337
EP - 346
LA - eng
KW - ordered sets, lattices
UR - http://eudml.org/doc/214156
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.